advertisement
Question
Posted by: pk | 2008/01/15

deca anabolic steroid

would you recommend it ? spoken to my local
GP he said its fine as long as i stay with the lowest dosage and get my liver tested monthly, he will be administering it, is that ok ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear PK
I agree your liver needs to be monitored. Anabolic steroids do have side effects like genital atrophy, irritability and moodswings.
read more on http://www.nida.nih.gov/Infofacts/Steroids.html
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement